# SDR MK1Y20210221013

- Difficulty date: February 21, 2021
- Submitted: February 21, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 102,560 hours, 16,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL, STA 919.5, STR 19L- STR 20L, P/N 145T3321-4, AN EXISTING AREA OF CORROSION WAS FOUND AND WAS BLENDED OUT AS PER SRM B767-300 SRM 53-00-01 ALLOWABLE DAMAGE 1. AFTER THE BLEND OUT, THE MEASURED MINIMUM FUSELAGE SKIN THICKNESS WAS 0.178", A 20% REDUCTION FROM THE NOMINAL SKIN THICKNESS OF 0.223", WHICH IS ABOVE THE ALLOWABLE DAMAGE LIMITS OF 15% SKIN THICKNESS REDUCTION AS PER B767-300 SRM 53-00-01 ALLOWABLE DAMAGE 1.  THE BLEND OUT IS LOCATED CLOSE TO THE REAR OVER-WING EMERGNCY EXIT DOOR, WHICH MEANS THAT THE BLEND OUT FALLS WITHIN THE NO REPAIR ZONE BY A FUSELAGE SKIN CUTOUT AS PER B767-300 SRM 53-00-01 REPAIR, FIG 202.
